Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 25, 2011, 3:52 AM CDT for 4 counties in Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 3:52 AM CDT (08:52 UTC)
- Expired
- Apr 25, 2011, 4:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Atoka County, OK, Bryan County, OK, Johnston County, OK, Marshall County, OK
The radar
The Norman radar (KTLX), 167 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1811 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
500
WUUS54 KOUN 250852
SVROUN
OKC005-013-069-095-250930-
/O.NEW.KOUN.SV.W.0112.110425T0852Z-110425T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 430 AM CDT
* AT 352 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF KENEFIC
TO 4 MILES SOUTHWEST OF UTICA TO 32 MILES SOUTHWEST OF KEMP...
MOVING EAST AT 60 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE ACHILLE...ALBANY...ARMSTRONG...
ATOKA RESERVOIR...ATOKA...BENNINGTON...BENTLEY...BLUE...BOGGY DEPOT
STATE PARK...BOKCHITO...CADDO...CALERA...CANEY...CARTWRIGHT...
CHOCKIE...COLBERT...COLEMAN...DAISY...DURANT...EASTERN LAKE
TEXOMA...FILLMORE...KEMP...KENEFIC...KINGSTON...LANE...LITTLE
CITY...MADILL...MCBRIDE...MCGEE CREEK LAKE...MEAD...MILBURN...
NIDA...OAKLAND...REDDEN...SILO...STRINGTOWN...TUSHKA...UTICA...WADE
AND WOODVILLE.
LAT...LON 3450 9567 3450 9578 3417 9578 3416 9596
3394 9593 3386 9575 3385 9577 3389 9594
3370 9632 3383 9659 3389 9660 3383 9675
3413 9680 3443 9629 3443 9614 3451 9614
3466 9588 3460 9587 3460 9568 3459 9567
TIME...MOT...LOC 0852Z 258DEG 52KT 3415 9636 3386 9620
3337 9654
$$
TAYLOR2 follow-up statements
654
WWUS54 KOUN 250903
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
403 AM CDT MON APR 25 2011
OKC005-013-069-095-250930-
/O.CON.KOUN.SV.W.0112.000000T0000Z-110425T0930Z/
BRYAN OK-JOHNSTON OK-MARSHALL OK-ATOKA OK-
403 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR ATOKA...EASTERN MARSHALL...SOUTHEASTERN JOHNSTON AND BRYAN
COUNTIES...
AT 401 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF CADDO TO 4
MILES EAST OF ALBANY TO 27 MILES SOUTH OF KEMP...MOVING EAST AT 60
MPH. DESTRUCTIVE WIND GUSTS WILL BE POSSIBLE FROM DURANT EAST TOWARD
CADDO...BOKCHITO...AND WADE.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WIND GUSTS TO 70 MPH...
* LOCATIONS IN THE WARNING INCLUDE DURANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3450 9567 3450 9578 3417 9578 3416 9596
3394 9593 3386 9575 3385 9577 3389 9594
3370 9632 3383 9659 3389 9660 3383 9675
3413 9680 3443 9629 3443 9614 3451 9614
3466 9588 3460 9587 3460 9568 3459 9567
TIME...MOT...LOC 0901Z 258DEG 52KT 3417 9620 3388 9604
3339 9639
$$
TAYLOR881
WWUS54 KOUN 250918
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
418 AM CDT MON APR 25 2011
OKC069-095-250927-
/O.CAN.KOUN.SV.W.0112.000000T0000Z-110425T0930Z/
JOHNSTON OK-MARSHALL OK-
418 AM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES...
LAT...LON 3450 9578 3417 9578 3416 9596 3394 9593
3386 9575 3389 9594 3382 9613 3375 9622
3376 9628 3370 9632 3378 9642 3383 9656
3416 9645 3443 9629 3443 9614 3451 9614
3466 9588 3460 9587 3460 9568 3450 9567
TIME...MOT...LOC 0917Z 258DEG 52KT 3422 9592 3393 9577
3368 9616
$$
OKC005-013-250930-
/O.CON.KOUN.SV.W.0112.000000T0000Z-110425T0930Z/
BRYAN OK-ATOKA OK-
418 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR ATOKA AND BRYAN COUNTIES...
AT 417 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF LANE TO 14
MILES SOUTHEAST OF BENNINGTON TO 11 MILES SOUTHEAST OF KEMP...MOVING
EAST AT 60 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WIND GUSTS TO 70 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IN THE WARNING INCLUDE DURANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3450 9578 3417 9578 3416 9596 3394 9593
3386 9575 3389 9594 3382 9613 3375 9622
3376 9628 3370 9632 3378 9642 3383 9656
3416 9645 3443 9629 3443 9614 3451 9614
3466 9588 3460 9587 3460 9568 3450 9567
TIME...MOT...LOC 0917Z 258DEG 52KT 3422 9592 3393 9577
3368 9616
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:36 AM CDT, 16 minutes earlier.
Area forecast discussion, Apr 25, 3:36 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
336 AM CDT MON APR 25 2011
.DISCUSSION...
SCATTERED THUNDERSTORMS BEGINNING TO DEVELOP ACROSS NRN OK THIS
MORNING ALONG ELEVATED FRONTAL BOUNDARY AIDED BY UPPER JET ARCING
FROM SRN ROCKIES INTO OK. EXPECT THIS ACTIVITY TO CONTINUE TO
INCREASE IN AREAL COVERAGE THIS MORNING WITH STRONG FORCING
CONTINUING. SURFACE FRONT REMAINS NEARLY STATIONARY THIS MORNING
FROM SE OK INTO W TX. FRONT MAY LIFT BACK NORTH...ESP IN ERN
AREAS...AS SURFACE LOW DEVELOPS NRN SPS THIS MORNING. LOW THEN LIFTS
NEWD DURING THE DAY WITH DRYLINE ADVANCING EWD ACROSS SRN OK AND
FRONT BEGINNING TO SURGE BACK SWD AS LOW LIFTS INTO MO BY EARLY
EVENING. MOIST AIRMASS AHEAD OF THE SURFACE BOUNDARIES WILL BECOME
QUITE UNSTABLE BY AFTERNOON AND EXPECT THUNDERSTORMS TO DEVELOP
ALONG THE FRONT/DRYLINE OVER FAR EASTERN PARTS OF THE FA. INSTAB AND
STRONG SHEAR PROFILES WILL BE FAVORABLE FOR SUPERCELLS WHICH SHOULD
FAIRLY MOVE EAST OF THE FA. AFTER THIS ACTIVITY MOVES OFF TO THE
EAST MAY BE A RELATIVELY QUIET NIGHT AS THE FRONT PUSHES BACK SOUTH
OF THE REGION. ANOTHER S/W TROUGH WILL DIG SEWD THROUGH THE MEAN
TROUGH OVER THE CENTRAL U.S. AS THIS SYSTEM DEEPENS OVER THE
PLAINS...SURFACE WAVE WILL DEVELOP ON THE FRONT...TRACKING SOUTH OF
THE RED RIVER LATE TUESDAY/TUESDAY NIGHT. SEVERE STORMS MAY CLIP FAR
SERN PARTS OF THE AREA...BUT MAIN THREAT WILL REMAIN SOUTHEAST OF
THE FA. SOME LINGERING SHOWERS/TSTMS MAY CONTINUE INTO WEDNESDAY
BENEATH COOLER AIR ALOFT. FRONT THEN PUSHES WELL TO THE SOUTH AND ON
INTO THE GULF AS UPPER TROUGH CONTINUES TO MOVE EASTWARD WITH DRY
WEATHER THEN EXPECTED TO PERSIST THROUGH LATE WEEK. ANOTHER FRONT
MOVES THROUGH SATURDAY AS BROAD UPPER TROUGH MOVES THROUGH THE
CENTRAL AND NORTHERN PLAINS WITH PRECIP CHANCES LIMITED TO THE SE.
DRY WEATHER THEN EXPECTED THROUGH THE REMAINDER OF THE
PD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 69 49 70 50 / 40 20 10 50
HOBART OK 70 46 71 47 / 20 10 10 40
WICHITA FALLS TX 82 51 79 53 / 20 10 10 20
GAGE OK 64 39 67 44 / 20 10 20 50
PONCA CITY OK 64 42 66 46 / 60 20 20 60
DURANT OK 82 57 76 56 / 50 20 20 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...DENSE FOG ADVISORY UNTIL 11 AM CDT THIS MORNING FOR OKZ015>020-
022>031-035>040-044.
TX...DENSE FOG ADVISORY UNTIL 11 AM CDT THIS MORNING FOR TXZ085-086.
&&
22/02Hazardous weather outlook, Apr 25, 2:00 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
200 AM CDT MON APR 25 2011
OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
200 AM CDT MON APR 25 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A LINE FROM ARCHER CITY AND
ELECTRA TEXAS... TO HOBART... ELK CITY... FAIRVIEW... AND PONCA CITY
OKLAHOMA.
TIMING...
THE LIKELIHOOD OF SEVERE STORMS WILL INCREASE BETWEEN 3 AND 5 AM.
IMPACTS...
DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM LARGE HAIL UP
TO TWO INCHES IN DIAMETER.
DAMAGING STRAIGHT LINE WINDS OF 65 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF SEVERE STORMS
OCCURRING IN THE EARLY MORNING HOURS. THE GREATEST CHANCE OF STORMS
IS GENERALLY NORTH OF A LINE FROM HOBART TO OKLAHOMA CITY AND
CHANDLER.
DISCUSSION...
ALTHOUGH A SHALLOW LAYER OF COOL AND STABLE AIR WAS PRESENT NEAR THE
GROUND...THE AIR ALOFT WAS MUCH WARMER AND UNSTABLE THROUGHOUT THE
RISK AREA. MEANWHILE...A VIGOROUS UPPER LEVEL JET STREAM DISTURBANCE
WAS APPROACHING. THIS WILL BRING SUFFICIENT LIFT TO INITIATE STRONG
TO SEVERE THUNDERSTORMS IN THE RISK AREA. A GREATER CONCENTRATION OF
STORMS MAY OCCUR NORTH OF A WARM FRONT ALOFT...LOCATED FROM HOBART
TO OKLAHOMA CITY AND CHANDLER. MODERATE INSTABILITY AND STRONG WIND
SHEAR WILL LIKELY RESULT IN SEVERE STORMS. EXCEPT FOR LIGHT WINDS AT
THE GROUND...WINDS WILL BE VERY STRONG THROUGH THE ENTIRE DEPTH OF
THE ATMOSPHERE...WITH STRONG TURNING. THIS COULD RESULT IN ORGANIZED
TYPES OF STORMS...SUCH AS SUPERCELLS AND BOW ECHOES...THAT WOULD
CARRY A THREAT OF DAMAGING HAIL AND WINDS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
AREAS OF PERSISTENT AND HEAVY RAIN COULD LEAD TO SOME LOCALIZED
FLOODING OVERNIGHT...ESPECIALLY IF STORMS REACH THE AREAS EAST AND
SOUTH OF OKLAHOMA CITY THAT RECEIVED HEAVY RAIN ON SUNDAY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY... MAINLY IN
EASTERN PARTS OF THE AREA...AS THE UPPER LEVEL DISTURBANCE MOVES
OVER THE AREA AND THE FRONT PUSHES BACK SOUTHEASTWARD. THERE WILL
LIKELY BE A BREAK IN THE ACTION MONDAY NIGHT... BEFORE THE THREAT OF
SEVERE STORMS RETURNS ON TUESDAY... MAINLY TO SOUTHEAST OKLAHOMA...
AS A STRONG UPPER DISTURBANCE MOVES FROM THE ROCKIES INTO THE
SOUTHERN PLAINS. STORMS ARE AGAIN EXPECTED TO DEVELOP IN THE
VICINITY OF THE COLD FRONT.
DRY WEATHER WILL RETURN WEDNESDAY AS THIS SYSTEM MOVES EAST OF THE
AREA AND THE FRONT PUSHES WELL SOUTH OF THE REGION. THE DRY WEATHER
WILL THEN PERSIST INTO THE EARLY PART OF THE WEEKEND.
OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS. THE POSSIBILITY OF
WILDFIRES WILL BE INCREASED IF THIS HAPPENS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.In the hours before
Special weather statement, Apr 25, 2:48 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
248 AM CDT MON APR 25 2011
OKZ050-250800-
LOVE OK-
248 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY.
AT 247 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES WEST OF
THACKERVILLE...MOVING EAST AT 35 MPH. THE STRONGEST WIND GUSTS ARE
EXPECTED SOUTH OF THE RED RIVER...BUT STRONG WINDS MAY AFFECT
LOCATIONS IN SOUTHERN LOVE COUNTY ALONG THE NORTH SIDE OF THE
RIVER...INCLUDING INTERSTATE 35 FROM THACKERVILLE TO MARIETTA.
HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3376 9720 3380 9722 3383 9721 3386 9717
3390 9720 3389 9723 3385 9726 3388 9729
3382 9738 3383 9744 3395 9712 3381 9706
3380 9709 3374 9708 3372 9715
TAYLORSpecial weather statement, Apr 25, 2:59 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
259 AM CDT MON APR 25 2011
OKZ050-051-250830-
LOVE OK-MARSHALL OK-
259 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE AND MARSHALL COUNTIES.
AT 258 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MARIETTA TO 26 MILES SOUTH OF THACKERVILLE...MOVING NORTHEAST AT 55
MPH. STRONG SOUTHERLY WIND GUSTS MAY BE EXPECTED ALONG INTERSTATE 35
BETWEEN MARIETTA AND THE TEXAS STATE LINE.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3375 9720 3384 9720 3386 9717 3390 9720
3401 9720 3401 9667 3385 9668 3383 9671
3383 9675 3386 9680 3385 9686 3395 9693
3393 9698 3386 9699 3380 9709 3373 9709
3372 9715
TAYLORSpecial weather statement, Apr 25, 3:04 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
304 AM CDT MON APR 25 2011
OKZ012-018-250830-
KINGFISHER OK-GARFIELD OK-
304 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND KINGFISHER
COUNTIES.
AT 304 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF LOYAL...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
LAT...LON 3608 9774 3584 9811 3595 9822 3601 9821
3624 9791
TAYLORSpecial weather statement, Apr 25, 3:20 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
320 AM CDT MON APR 25 2011
OKZ012-013-250845-
GARFIELD OK-NOBLE OK-
320 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND NOBLE COUNTIES.
AT 320 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9
MILES NORTHEAST OF SOONER LAKE TO 12 MILES WEST OF CERES...MOVING
NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3648 9703 3648 9702 3639 9702 3638 9703
3638 9768 3650 9733 3651 9703
TAYLORSpecial weather statement, Apr 25, 3:23 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
323 AM CDT MON APR 25 2011
OKZ047-048-051-052-250915-
BRYAN OK-JOHNSTON OK-MARSHALL OK-ATOKA OK-
323 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...JOHNSTON AND
MARSHALL COUNTIES.
AT 323 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
EXTREME NORTHEASTERN LAKE TEXOMA TO 35 MILES SOUTHWEST OF
CARTWRIGHT...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3376 9625 3376 9628 3369 9632 3378 9642
3377 9649 3381 9652 3383 9659 3385 9662
3389 9660 3391 9667 3385 9668 3383 9671
3383 9675 3387 9682 3425 9660 3451 9581
TAYLORSpecial weather statement, Apr 25, 3:28 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
328 AM CDT MON APR 25 2011
OKZ008-012-013-018-250900-
KINGFISHER OK-GARFIELD OK-NOBLE OK-KAY OK-
328 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...KAY...KINGFISHER
AND NOBLE COUNTIES.
AT 328 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 11
MILES EAST OF MARLAND TO 3 MILES SOUTHWEST OF HENNESSEY...MOVING
NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3662 9691 3658 9688 3654 9691 3620 9795
3653 9756 3674 9691 3669 9694 3668 9705
3660 9704 3659 9702 3660 9694 3677 9681
TAYLORThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:31 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 13 hr |
| Apr 24, 7:33 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| Apr 24, 7:44 PM CDT | Special Weather Statement | OUN | Bryan | 16 min |
| Apr 24, 7:54 PM CDT | Special Weather Statement | OUN | Cleveland | 21 min |
| Apr 24, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 58 min |
| Apr 24, 8:13 PM CDT | Special Weather Statement | OUN | Lincoln | 17 min |
| Apr 24, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 56 min |
| Apr 24, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 54 min |
| Apr 24, 10:11 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 49 min |
| Apr 25, 2:48 AM CDT | Special Weather Statement | OUN | Love | 12 min |
| Apr 25, 2:52 AM CDT | Dense Fog Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 17 more | 7 hr |
| Apr 25, 2:59 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| Apr 25, 3:04 AM CDT | Special Weather Statement | OUN | Kingfisher | 26 min |
| Apr 25, 3:20 AM CDT | Special Weather Statement | OUN | Noble | 25 min |
| Apr 25, 3:23 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 52 min |
| Apr 25, 3:28 AM CDT | Special Weather Statement | OUN | Noble | 32 min |
| Apr 25, 4:02 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 28 min |
| Apr 25, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 23 min |
| Apr 25, 4:28 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 32 min |
| Apr 25, 4:38 AM CDT | Special Weather Statement | OUN | Garfield | 37 min |
| Apr 25, 4:58 AM CDT | Special Weather Statement | OUN | Kay, Noble | 32 min |
| Apr 25, 10:53 AM CDT | Special Weather Statement | OUN | Pontotoc | 22 min |
| Apr 25, 11:08 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 52 min |
| Apr 25, 11:18 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 27 min |
| Apr 25, 11:55 AM CDT | Areal Flood Advisory | OUN | Hughes | 3 hr |
| Apr 25, 12:05 PM CDT | Special Weather Statement | OUN | Hughes | 25 min |
| Apr 25, 1:17 PM CDT | Special Weather Statement | OUN | Love, Pontotoc | 28 min |
| Apr 25, 1:44 PM CDT | Special Weather Statement | OUN | Coal | 16 min |
| Apr 25, 1:49 PM CDT | Severe Thunderstorm Warning | OUN | Coal | 41 min |
| Apr 25, 1:51 PM CDT | Severe Thunderstorm Warning | OUN | Love | 39 min |
| Apr 25, 2:07 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 21 min |
| Apr 25, 2:26 PM CDT | Special Weather Statement | OUN | Marshall | 19 min |
| Apr 25, 2:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 38 min |
| Apr 25, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 49 min |
| Apr 25, 3:28 PM CDT | Special Weather Statement | OUN | Harmon | 17 min |
| Apr 25, 3:34 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 26 min |
| Apr 25, 3:48 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
| Apr 25, 3:49 PM CDT | Special Weather Statement | OUN | Greer | 26 min |
| Apr 25, 4:12 PM CDT | Special Weather Statement | OUN | Greer, Harmon | 18 min |
| Apr 25, 4:13 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Apr 25, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 32 min |
| Apr 25, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 31 min |
| Apr 25, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 38 min |
| Apr 25, 4:57 PM CDT | Special Weather Statement | OUN | Jackson | 18 min |
| Apr 25, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 49 min |
| Apr 25, 5:38 PM CDT | Special Weather Statement | OUN | Beckham | 22 min |
| Apr 25, 5:53 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 67 min |
| Apr 25, 5:59 PM CDT | Special Weather Statement | OUN | Harmon | 31 min |
| Apr 25, 6:14 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 25, 6:34 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 41 min |
| Apr 25, 6:42 PM CDT | Special Weather Statement | OUN | Grady, Stephens | 33 min |
| Apr 25, 6:45 PM CDT | Special Weather Statement | OUN | Washita | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.